ITEM METADATA RECORD
Title: Book review 'Identifiability, recursive-identification and spaces of linear dynamic-systems - Hanzon, B.'
Authors: Bultheel, Adhemar ×
Issue Date: Oct-1991
Publisher: Elsevier science bv
Series Title: European journal of operational research vol:54 issue:3 pages:372-372
URI: 
ISSN: 0377-2217
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author

Files in This Item:
File Status SizeFormat
rev.pdf Published 29KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science